# SDR DXTA2025010601772

- Difficulty date: December 30, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N595QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0146
- Aircraft time: 6,875 hours, 4,540 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR UP ON T.O. RECEIVED A GEAR DISAGREE CAS MESSAGE AND NOSE GEAR STARTED TO BANG. CREW SELECTED LANDING GEAR DOWN AND RECEIVED 3 GREEN INDICATION WITH WOW MISCOMPARE CAS MESSAGE. RAN THE QRH FOR BOTH CAS MESSAGES. CREW LEFT LANDING GEAR DOWN AND DIVERTED TO TJSJ AT 170 KNOTS. TOWER FLYBY INDICATED 3 GEAR DOWN AND THEN MADE A EMERGENCY LANDING AT APPROXIMATELY 25,350 LBS. CORRECTIVE ACTION: PERFORMED 5 GEAR SWINGS TO OPS CHECK. OPS CHECK OF NLG SQUAT SWITCH. OPS CHECKS GOOD. NO DEFECTS NOTED. IAW CE 680A AMM 32-30-00 & 32-20-00.
